# SDR REXA2016021100164

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT CROSSBEAM WEBS AT FS 280 ARE CORRODED.  CONTINUATION CARD 81517411 OP 145.  REMOVED CORROSION FROM FS 280 RT WEB.  REMOVED .004"" MATERIAL., REMAINING THICKNESS .036"", WITHIN LIMITS.  PERFORMED IAW SRM 53-11-10-201-003-A01.  FOUND LT FS 280 WEB CORRODED BEYOND LIMITS.  R & R LT FS 280 WEB & CROSSBEAM, PN CC670-34094-1 IAW REO:670-53-11-594 REV A DATED 2015 06 26 & SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01EO R53117.  THIS IS A MAJOR REPAIR.  COMPLIED WITH EO R53117 FOR FASTENER SUBSTITUTION ON FS 280 CROSSBEAM.  REF JC 81517411 OP 57 STEPS 1 - 6 FOR WORK PERFORMED.
